| Model Number |
8120 |
| Medical Device Problem Code |
Excess Flow or Over-Infusion (1311)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the pca continued to infuse following an alarm being triggered.The device continued to infuse at the programmed dose and rate.There was patient involvement; however, outcome is unknown.
Additional Manufacturer Narrative
Bd technical support troubleshoot with customer over the phone.A follow up report will be submitted once the failure investigation has been completed.Per 803.52 (f)(11)(iii), the information provided represents all of the known information at this time.The complainant or reporter was unable or unwilling to provide any further patient, product, or procedural details to the manufacturer.